MathSciNet Relay Station
MathSciNet bibliographic data
MR638557 13H10
Huneke, Craig On the associated graded ring of an ideal. Illinois J. Math. 26 (1982), no. 1, 121–137.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement